# SDR A6WA201240021

- Difficulty date: December 21, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,288 hours, 27,410 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Condition: Loose
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR NR1 HINGE SPHERICAL BEARING LOOSE.  REMOVED UNSERVICEABLE HINGE FITTING AND INSTALLED SERVICEABLE HING FITTING ON LT ELEVATOR IAW SRM 51-42-06/ 51-42-21.
